# SDR ASOA2012083002148

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,257 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT FS 349.00 AFT OF SERVICE DOOR BEYOND LIMITS.   REMOVED DAMAGED SECTION OF SERVICE DOOR FLOOR SUPPORT FROM FS 349.00 TO FS 368.5 IAW REO 601R-53-21-326.  COMPLIED WITH REO 601R-53-21-326 & 601R-53-21-2341.
